MathSciNet Relay Station
MathSciNet bibliographic data
MR2341430 37J45 (34C37 58E05)
Izydorek, Marek; Janczewska, Joanna Heteroclinic solutions for a class of the second order Hamiltonian systems. J. Differential Equations 238 (2007), no. 2, 381–393.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement